MAUDE Adverse Event Report: IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the renegade was stuck and could not be removed from the imager.A 135/10 renegade hi-flo and a imager ii angiographic catheter were selected for use as ancilliary devices for a preclinical study for liquid embolic prototypes.During procedure, renegade microcatheter was placed through a imager ll angiographic catheter.Once passed out the tip of the imager, the renegade was unable to be advanced to the location.The renegade appeared to be locked within the imager ll angiographic catheter and was unable to be advanced to the treatment site.The renegade was pulled pretty firm trying to get it back into the imager catheter and it became stretched.The device was aggressively pulled out in trying to separate the two devices and this occurred both inside and outside the body.However, the renegade could not be removed from the imager and renegade had to be cut.The procedure was completed with a new imager ll and renegade catheter.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11831284
Report Number2134265-2021-05963
Device Sequence Number4367802
Product Code DQO
UDI-Device Identifier08714729354925
UDI-Public08714729354925
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000097254
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1